The Witten–Reshetikhin–Turaev invariant for links in finite order mapping tori I

Publication: Research - peer-reviewJournal article

Standard

The Witten–Reshetikhin–Turaev invariant for links in finite order mapping tori I. / Andersen, Jørgen Ellegaard; Himpel, Benjamin; Jørgensen, Søren Fuglede; Martens, Johan; McLellan, Brendan Donald Kenneth.

In: Advances in Mathematics, Vol. 304, 02.01.2017, p. 131-178.

Publication: Research - peer-reviewJournal article

Harvard

Andersen, JE, Himpel, B, Jørgensen, SF, Martens, J & McLellan, BDK 2017, 'The Witten–Reshetikhin–Turaev invariant for links in finite order mapping tori I' Advances in Mathematics, vol 304, pp. 131-178. DOI: 10.1016/j.aim.2016.08.042

APA

Andersen, J. E., Himpel, B., Jørgensen, S. F., Martens, J., & McLellan, B. D. K. (2017). The Witten–Reshetikhin–Turaev invariant for links in finite order mapping tori I. Advances in Mathematics, 304, 131-178. DOI: 10.1016/j.aim.2016.08.042

CBE

Andersen JE, Himpel B, Jørgensen SF, Martens J, McLellan BDK. 2017. The Witten–Reshetikhin–Turaev invariant for links in finite order mapping tori I. Advances in Mathematics. 304:131-178. Available from: 10.1016/j.aim.2016.08.042

MLA

Vancouver

Andersen JE, Himpel B, Jørgensen SF, Martens J, McLellan BDK. The Witten–Reshetikhin–Turaev invariant for links in finite order mapping tori I. Advances in Mathematics. 2017 Jan 2;304:131-178. Available from, DOI: 10.1016/j.aim.2016.08.042

Author

Andersen, Jørgen Ellegaard; Himpel, Benjamin; Jørgensen, Søren Fuglede; Martens, Johan; McLellan, Brendan Donald Kenneth / The Witten–Reshetikhin–Turaev invariant for links in finite order mapping tori I.

In: Advances in Mathematics, Vol. 304, 02.01.2017, p. 131-178.

Publication: Research - peer-reviewJournal article

Bibtex

@article{d8880a6a41804097a22d8e91193b02e0,
title = "The Witten–Reshetikhin–Turaev invariant for links in finite order mapping tori I",
keywords = "Witten–Reshetikhin–Turaev link invariants, Chern–Simons theory, TQFT",
author = "Andersen, {Jørgen Ellegaard} and Benjamin Himpel and Jørgensen, {Søren Fuglede} and Johan Martens and McLellan, {Brendan Donald Kenneth}",
year = "2017",
month = "1",
doi = "10.1016/j.aim.2016.08.042",
volume = "304",
pages = "131--178",
journal = "Advances in Mathematics",
issn = "0001-8708",
publisher = "Academic Press",

}

RIS

TY - JOUR

T1 - The Witten–Reshetikhin–Turaev invariant for links in finite order mapping tori I

AU - Andersen,Jørgen Ellegaard

AU - Himpel,Benjamin

AU - Jørgensen,Søren Fuglede

AU - Martens,Johan

AU - McLellan,Brendan Donald Kenneth

PY - 2017/1/2

Y1 - 2017/1/2

N2 - We state Asymptotic Expansion and Growth Rate conjectures for the Witten–Reshetikhin–Turaev invariants of arbitrary framed links in 3-manifolds, and we prove these conjectures for the natural links in mapping tori of finite-order automorphisms of marked surfaces. Our approach is based upon geometric quantisation of the moduli space of parabolic bundles on the surface, which we show coincides with the construction of the Witten–Reshetikhin–Turaev invariants.

AB - We state Asymptotic Expansion and Growth Rate conjectures for the Witten–Reshetikhin–Turaev invariants of arbitrary framed links in 3-manifolds, and we prove these conjectures for the natural links in mapping tori of finite-order automorphisms of marked surfaces. Our approach is based upon geometric quantisation of the moduli space of parabolic bundles on the surface, which we show coincides with the construction of the Witten–Reshetikhin–Turaev invariants.

KW - Witten–Reshetikhin–Turaev link invariants

KW - Chern–Simons theory

KW - TQFT

U2 - 10.1016/j.aim.2016.08.042

DO - 10.1016/j.aim.2016.08.042

M3 - Journal article

VL - 304

SP - 131

EP - 178

JO - Advances in Mathematics

T2 - Advances in Mathematics

JF - Advances in Mathematics

SN - 0001-8708

ER -